# SDR TWAA0102508

- Difficulty date: February 4, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT STA 1106 TO 1221, AND 1168 TO 1222, THE AFT CARGO COMPT LT TIE DOWN TRACK WAS CORRODED IN SEVERAL LOCATIONS.  FABRICATED NEW TRACK AND SPLICED AND INSTALLED PER SRM 53-05, FIG 46.
